RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 7  


Ordinary Differential Equations
Application of the abstract theory of perturbations to the investigation of essential spectra of ordinary differential operators in $L^p$
V. A. Erovenko
867
On the equivalence of differential inclusions and controlled almost periodic systems
A. G. Ivanov
876
On the theory of the Cauchy problem for an ordinary differential equation with discontinuities with respect to the space variables
V. V. Filippov
885

Numerical methods
A mathematical model of the hemodynamics of a cardio-vascular system
M. V. Abakumov, K. V. Gavrylyuk, N. B. Esikova, A. V. Lukshin, S. I. Mukhin, N. V. Sosnin, V. F. Tishkin, A. P. Favorski
892
On an iterative domain decomposition method for solving problems of mathematical physics. I
V. N. Abrashin
899
On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension
V. A. Asmolik
909
Point-source functions for the Laplace difference operator in the angle $5\pi/4$
I. G. Beluhina
914
Mathematical modeling of heat transfer under the interaction of a molten particle with the surface
T. V. Veremeenko, G. F. Gromyko, G. M. Zayats
923
Multicomponent iterative methods of decomposition type for two-dimensional stationary problems of dissipative transfer
V. M. Volkov, S. N. Lehtikov
927
On the method of point markers in problems of hemodynamics
K. V. Gavrylyuk, A. V. Lukshin
934
On a variant of the multicomponent alternating direction method for solving a system of equations in elasticity
I. A. Dzyuba
941
Stability of a difference problem for a system of parabolic equations with nonstandard boundary conditions
O. S. Mazhorova, Yu. P. Popov, A. S. Saharchuk
946
A two-sided functional-discrete method for solving boundary value problems for second-order ordinary differential equations
V. L. Makarov, Ī. Ī. Lazurchak
955
On the accuracy, uniform with respect to the small parameter, of a modified Samarskiǐ scheme for a singularly perturbed equation
I. A. Savin
963
Factorized domain decomposition difference schemes for convection-diffusion problems
A. A. Samarskii, P. N. Vabishchevich
967
Difference schemes on time-adaptive grids for parabolic equations with generalized solutions
A. A. Samarskii, B. S. Jovanović, P. P. Matus, V. S. Shchehlik
975
The spline-collocation method for a class of boundary value problems with deviating arguments
V. V. Strygin
985

Short Communications
Energy-consistent conservative schemes for the transport equation
M. I. Bakirova, V. V. Nikishin, N. N. Tyurina, A. P. Favorski
993
On general boundary value problems for some classes of pseudodifferential equations in the quarter plane
V. B. Vasil'ev (Vasilyev)
995
A multicomponent variant of the method of variable directions for evolution problems. II
N. G. Zhadaeva
998
A frequency criterion for smoothness, with respect to the parameters, of solutions of a class of linear systems
B. F. Ivanov
1001
On the solution of the problem of analytic construction of optimal controllers
V. B. Kovalevskii, S. M. Kozlov
1002
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020